# SDR ASAA2018060754943

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 17,068 hours, 5,670 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A234145
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A NR 1 ENG INLET INSPECTION, T/C 78472000,  FOUND A WORN DUCT ATTACH LINKS, FIRST AND SECOND LINK ABOVE THE HIGH STAGE VALVE.   ACFT GROUNDED.  AFTER REMOVAL OF UPPER LINK ASSY AT INTERSECTION MANIFOLD DUCT, FOUND BUSHING TO MANIFOLD WORN.  REMOVED THE ENGINE PNEUMATIC Y DUCT.  BEFORE REMOVAL COMPLETED, FILTH STAGE ELBOW TO ENGINE CASE HAD ONE BOLT BROKEN ANOTHER SEIZED.  REMOVED SEIZED BOLT, AND DRILLED, REMOVED BROKEN THE BOLT IAW STANDARD INDUSTRY PRACTICE.  COMPLETED REMOVAL OF FIFTH STAGE PORT DUCT IAW AMM 36-11-01-000-802, PARA F.  REPLACED THE  LINKS IAW 71-00-02, FIG 16 - 1, PGS 1 - 25. LEAK CHECKED GOOD.
